Alert archive / Texas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Austin/San Antonio, TX

February 10, 2024Bastrop County, Lee County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 10, 2024, 9:53 AM CST for Bastrop County, Lee County, Williamson County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 10, 2024, 9:53 AM CST (15:53 UTC)
Expired
Feb 10, 2024, 10:36 AM CST
In force
43 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Bastrop County, TX, Lee County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 50 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.9 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2024-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2024-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2193 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

945 
WUUS54 KEWX 101553
SVREWX
TXC021-287-491-101700-
/O.NEW.KEWX.SV.W.0013.240210T1553Z-240210T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
953 AM CST Sat Feb 10 2024

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southeastern Williamson County in south central Texas...
  Northeastern Bastrop County in south central Texas...
  Northern Lee County in south central Texas...

* Until 1100 AM CST.

* At 952 AM CST, a severe thunderstorm was located 7 miles east of
  Elgin, moving east at 35 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Lexington, Dime Box, Fedor, Tanglewood, Lake Somerville State Park
  & Trailway, Knobb Springs, Blue, Old Dime Box, McDade, Cedar Hills,
  Leo, Butler, and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3025 9734 3043 9737 3052 9718 3046 9715
      3056 9696 3054 9692 3049 9690 3046 9690
      3046 9688 3043 9687 3043 9685 3039 9679
      3033 9674 3032 9671
TIME...MOT...LOC 1552Z 249DEG 29KT 3038 9726 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

PLATT
3 follow-up statements
662 
WWUS54 KEWX 101606
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1006 AM CST Sat Feb 10 2024

TXC021-491-101615-
/O.CAN.KEWX.SV.W.0013.000000T0000Z-240210T1700Z/
Williamson TX-Bastrop TX-
1006 AM CST Sat Feb 10 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN BASTROP COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3028 9710 3038 9718 3044 9721 3046 9715
      3056 9696 3054 9692 3049 9690 3047 9691
      3046 9688 3043 9687 3043 9685 3039 9679
      3033 9676 3032 9672
TIME...MOT...LOC 1605Z 249DEG 29KT 3042 9714 

$$

TXC287-101700-
/O.CON.KEWX.SV.W.0013.000000T0000Z-240210T1700Z/
Lee TX-
1006 AM CST Sat Feb 10 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CST
FOR NORTHERN LEE COUNTY...

At 1005 AM CST, a severe thunderstorm was located 7 miles west of
Lexington, moving east at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Lexington, Dime Box, Tanglewood, Fedor, Lake Somerville State Park &
Trailway, Blue, Leo, Old Dime Box, and Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3028 9710 3038 9718 3044 9721 3046 9715
      3056 9696 3054 9692 3049 9690 3047 9691
      3046 9688 3043 9687 3043 9685 3039 9679
      3033 9676 3032 9672
TIME...MOT...LOC 1605Z 249DEG 29KT 3042 9714 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

PLATT
168 
WWUS54 KEWX 101623
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1023 AM CST Sat Feb 10 2024

TXC287-101700-
/O.CON.KEWX.SV.W.0013.000000T0000Z-240210T1700Z/
Lee TX-
1023 AM CST Sat Feb 10 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CST
FOR NORTH CENTRAL LEE COUNTY...

At 1022 AM CST, a severe thunderstorm was located near Lexington,
moving east at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Lexington, Tanglewood, Leo and U.S. Highway 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3034 9707 3047 9712 3056 9696 3054 9692
      3049 9690 3047 9691 3046 9688 3043 9687
      3043 9685 3040 9680
TIME...MOT...LOC 1622Z 255DEG 31KT 3045 9696 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

PLATT
794 
WWUS54 KEWX 101636
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1036 AM CST Sat Feb 10 2024

TXC287-101646-
/O.CAN.KEWX.SV.W.0013.000000T0000Z-240210T1700Z/
Lee TX-
1036 AM CST Sat Feb 10 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEE COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However heavy rain is still possible with this
thunderstorm.

LAT...LON 3034 9707 3047 9712 3056 9696 3054 9692
      3049 9690 3047 9691 3046 9688 3043 9687
      3043 9685 3040 9680
TIME...MOT...LOC 1634Z 249DEG 29KT 3049 9684 

$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 5:24 AM CST, 4 hours 29 minutes earlier.

Area forecast discussion, Feb 10, 5:24 AM CST, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
524 AM CST Sat Feb 10 2024

...New AVIATION...

.SHORT TERM...
(Today through Sunday)
Issued at 222 AM CST Sat Feb 10 2024

The latest surface analysis shows overall light and somewhat chaotic
winds across the region at the present hour, but a weak hint of a
boundary should set up later today across the Edwards Plateau and
northern Hill Country. Aloft, a deep trough continues to the west
and continues to slowly move east. Deep southeasterly flow continues
out ahead of the trough axis which continues to lead to an abundance
of cloud cover. Wind speeds associated with this trough are quite
strong with H50 winds near 60-75 knots. The forecast for the next 36-
36 hours remains somewhat difficult with different sub-events that
all may have somewhat of an impact over the next event.

Some isolated to scattered coastal showers can be expected in the
Coastal Plains through the morning hours, but this is not expected
to be too impactful. The first main round of activity is now
beginning in the Edwards Plateau as some upper support arrives to
the area as we see some showers and isolated storms developing
there. This activity is expected to continue to grow upscale for the
remainder of the overnight period into the morning hours and is
primarily expected to remain contained in the Edwards Plateau and
Hill Country in closer proximity to the expected weak boundary
through the afternoon hours. The HRRR keeps most of this activity
confined in the northern Hill Country and I35 corridor, but the FV3
and ARW do show the boundary sagging a bit farther south with
activity in the southern I35 corridor in the late afternoon hours
and will have to monitor expected trends with that boundary. MLCAPE
and shear values will continue to support at least some threat of a
strong to marginally severe thunderstorm from the morning and
afternoon activity and this encompasses a large portion of the area
due to uncertainties on how far south the storms make it.

There should be somewhat of a lull in activity in the early evening
through midnight hour. However, as the strongest upper support
arrives to the area, expect additional showers and thunderstorms to
develop around midnight in the northern Edwards Plateau in closer
proximity to the position of an expected surface low. This activity
should then spread east through the remainder of the overnight
period. Mid-level lapse rates are expected to steepen quite a bit by
this time and with ample shear, there should be some supercells
within this activity. Given the steep lapse rates and shear large
hail will be the primary threat. However, a low tornado risk is
there given backed winds at the surface, but instability in the
lowest 2km will be lacking or chances would be higher.

Rainfall should exit the region by the mid to late morning hours
Sunday with drier air then filtering in. Skies should clear out with
plenty of sunshine in the afternoon. Highs Sunday will be in the 60s
and 70s. Surface winds behind the front in the drier air may
approach 20-30 mph in the Rio Grande Plains. Will have to assess any
potential need for a Wind Advisory or Red Flag Warning at a later
time.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 222 AM CST Sat Feb 10 2024

The upper trough axis will move east of the region Sunday night and
Monday with northwesterly flow moving in behind it bringing dry
weather until the latter part of the week. Temperatures behind the
front will be back down to near normal Monday and Tuesday. A return
of southeasterly flow in the low levels will bring warmer air for
Wednesday and Thursday. Thursday another upper level trough will
move across Mexico. This will turn the flow to southwesterly. Deep
layer moisture will move up the Rio Grande from the Gulf and spread
across our CWA. The upper system will provide lift to generate rain
showers over the region starting Thursday afternoon and continuing
into Friday. The better chances will be Thursday night and daytime
Friday.

&&

.AVIATION...
(12Z TAFS)
Issued at 521 AM CST Sat Feb 10 2024

First round of showers and thunderstorms have developed over the Hill
Country. This activity is expected to slowly lift to the northeast
through the morning and has a better chance of affecting AUS than the
San Antonio sites. Will show VCSH then SHRA for San Antonio but TEMPO
tsra for AUS later today. Rain should end by the late afternoon
before another round of activity is possible overnight. IFR/MVFR
ceilings this morning may briefly lift in the late afternoon before
returning overnight. West/northwest winds arrive tomorrow morning
which should finally clear things out.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              67  56  68  42 /  80  70  50   0
Austin Bergstrom Intl Airport  69  56  69  41 /  80  70  50   0
New Braunfels Muni Airport     70  58  71  42 /  60  60  30   0
Burnet Muni Airport            64  53  64  39 /  90  80  40   0
Del Rio Intl Airport           77  54  69  42 /  30  30   0   0
Georgetown Muni Airport        66  54  67  40 /  90  80  60   0
Hondo Muni Airport             72  55  69  39 /  50  50  10   0
San Marcos Muni Airport        70  56  70  41 /  70  60  50   0
La Grange - Fayette Regional   70  61  70  43 /  70  50  60   0
San Antonio Intl Airport       70  57  70  41 /  50  50  20   0
Stinson Muni Airport           72  59  73  43 /  50  40  20   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...29
Long-Term...05
Aviation...29
Hazardous weather outlook, Feb 10, 3:39 AM CST, 6 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
339 AM CST Sat Feb 10 2024

TXZ171>173-183>194-202>209-217>225-228-110945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
339 AM CST Sat Feb 10 2024

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Chances of showers and thunderstorms are expected today and
tonight. There are low chances of strong to severe storms, as
well as, locally heavy downpours. The main risk of severe storms
will be large hail, but isolated damaging winds and a tornado are
also possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Feb 10, 8:34 AM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
834 AM CST Sat Feb 10 2024

TXZ191-192-101515-
Hays TX-Travis TX-
834 AM CST Sat Feb 10 2024

...A strong thunderstorm will impact portions of northeastern Hays
and central Travis Counties through 915 AM CST
...

At 833 AM CST, Doppler radar was tracking a strong thunderstorm over
Bear Creek, or near Dripping Springs, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Dripping Springs, Tanglewood Forest, Austin Bergstrom Int
Airport, Bee Cave, West Lake Hills, Rollingwood, Bear Creek, Barton
Creek, Driftwood, Shady Hollow, Onion Creek, Manchaca, Sunset Valley,
San Leanna, Hays, Del Valle, Camp Mabry, McKinney Falls State Park,
and Lost Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3007 9800 3019 9808 3044 9782 3021 9761
TIME...MOT...LOC 1433Z 234DEG 25KT 3017 9798

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

PLATT
Local storm report, Feb 10, 9:02 AM CST, 51 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
902 AM CST Sat Feb 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     Hail             4 WNW Tanglewood Forest 30.19N 97.90W
02/10/2024  E0.50 inch       Travis             TX   Public

            Report from mPING Half-inch (0.50 in.).

&&

MM
Local storm report, Feb 10, 9:03 AM CST, 50 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
903 AM CST Sat Feb 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     Hail             1 ESE Sunset Valley     30.22N 97.78W
02/10/2024  E0.50 inch       Travis             TX   Public

            Report from mPING Half-inch (0.50 in.).

&&

MM
Special weather statement, Feb 10, 9:05 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
905 AM CST Sat Feb 10 2024

TXZ173-192-193-101545-
Williamson TX-Bastrop TX-Travis TX-
905 AM CST Sat Feb 10 2024

...A strong thunderstorm will impact portions of south central
Williamson, eastern Travis and northern Bastrop Counties through 945
AM CST
...

At 904 AM CST, Doppler radar was tracking a strong thunderstorm near
Austin Bergstrom Int Airport, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Pflugerville, Taylor, Elgin, Austin Bergstrom Int Airport,
Manor, West Lake Hills, Rollingwood, Camp Swift, Coupland, Circle
D-KC Estates, Wyldwood, Hornsby Bend, Webberville, Rices Crossing,
Garfield, McDade, Del Valle, Cedar Hills, and Pilot Knob.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3041 9730 3041 9732 3040 9733 3038 9728
      3017 9716 3011 9770 3031 9780 3059 9741
TIME...MOT...LOC 1504Z 249DEG 30KT 3025 9768

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

PLATT
Special weather statement, Feb 10, 9:07 AM CST, 46 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
907 AM CST Sat Feb 10 2024

TXZ189>191-206-101545-
Comal TX-Blanco TX-Hays TX-Kendall TX-
907 AM CST Sat Feb 10 2024

...A strong thunderstorm will impact portions of west central Hays,
south central Blanco, southeastern Kendall and central Comal Counties
through 945 AM CST
...

At 907 AM CST, Doppler radar was tracking a strong thunderstorm over
Bergheim, or 10 miles east of Boerne, moving east at 35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Canyon Lake Dam, Canyon Lake, Bulverde, Guadalupe River State Park,
Kendalia, Smithson Valley, Fischer, Spring Branch, Twin Sisters,
Bergheim, Timberwood Park, Anhalt, Startzville, Sattler, Specht
Store, and Honey Creek State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2983 9812 2974 9840 2975 9841 2974 9842
      2973 9844 2974 9845 2973 9848 2974 9853
      2976 9855 2974 9858 2993 9866 3014 9822
TIME...MOT...LOC 1507Z 249DEG 30KT 2982 9855

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

PLATT
Special weather statement, Feb 10, 9:45 AM CST, 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
945 AM CST Sat Feb 10 2024

TXZ173-193-194-101630-
Williamson TX-Bastrop TX-Lee TX-
945 AM CST Sat Feb 10 2024

...A strong thunderstorm will impact portions of southeastern
Williamson, northeastern Bastrop and Lee Counties through 1030 AM CST
...

At 945 AM CST, Doppler radar was tracking a strong thunderstorm near
Elgin, moving east at 55 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Elgin, Lexington, Dime Box, Fedor, Lake Somerville State Park &
Trailway, Tanglewood, Coupland, Camp Swift, Knobb Springs, Blue, Old
Dime Box, McDade, Cedar Hills, Loebau, Leo, Lincoln, and Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3028 9666 3022 9733 3039 9739 3042 9737
      3043 9739 3052 9718 3046 9715 3056 9696
      3054 9692 3049 9690 3046 9690 3046 9688
      3043 9687 3043 9685 3039 9679 3032 9674
      3032 9669 3029 9664
TIME...MOT...LOC 1545Z 256DEG 47KT 3036 9730

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 7:00 AM CSTSpecial Weather StatementEWXKendall30 min
Feb 10, 7:09 AM CSTSpecial Weather StatementEWXBandera51 min
Feb 10, 7:44 AM CSTSpecial Weather StatementEWXBandera46 min
Feb 10, 8:15 AM CSTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Kerr, Medina60 min
Feb 10, 8:34 AM CSTSpecial Weather StatementEWXTravis41 min
Feb 10, 9:05 AM CSTSpecial Weather StatementEWXTravis40 min
Feb 10, 9:07 AM CSTSpecial Weather StatementEWXComal38 min
Feb 10, 9:45 AM CSTSpecial Weather StatementEWXLee45 min
Feb 10, 11:03 AM CSTSpecial Weather StatementEWXBastrop, Lee42 min
Feb 10, 11:54 AM CSTSpecial Weather StatementEWXLlano51 min
Feb 10, 12:35 PM CSTSpecial Weather StatementEWXBurnet40 min
Feb 10, 1:12 PM CSTSpecial Weather StatementEWXLlano48 min
Feb 10, 1:32 PM CSTSevere Thunderstorm WarningEWXLlano43 min
Feb 10, 1:46 PM CSTSpecial Weather StatementEWXKerr44 min
Feb 10, 2:08 PM CSTSpecial Weather StatementEWXBurnet52 min
Feb 10, 2:12 PM CSTSpecial Weather StatementEWXGillespie48 min
Feb 10, 2:15 PM CSTSpecial Weather StatementEWXBurnet45 min
Feb 10, 2:38 PM CSTSpecial Weather StatementEWXBurnet52 min
Feb 10, 2:53 PM CSTSpecial Weather StatementEWXBlanco52 min
Feb 10, 3:12 PM CSTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.